# SDR TWAA0006603

- Difficulty date: April 24, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN RT CANTED KEEL AREA, CORROSION WAS FOUND ON AND UNDER LONGERON 27R, FROM STA 604 TO 634.  REMOVED SURFACE CORROSION PER SPM 6-80-01 AND PAINTED FOR CORROSION PROTECTION PER SRM 51-10-3.
